# SDR CA130509003

- Difficulty date: May 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 53,299 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: G831810A
- Condition: Leaking
- Location: Mlg
- Part time: 43,170 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR FLIGHT, THE CREW NOTICED LOSS OF BRAKES, RECEIVED NR 1 ISO VALVE AND ROLL SPOILER INBD CAUTION LIGHTS.  ADDITIONALLY, THE NR 1 HYDRAULICS WERE DOWN TO 1 QUART.  ACFT RETURNED TO GATE AND UPON SHUTDOWN, IT WAS VIEWED THAT THE INBD SIDE OF THE NR 1 NACELLE WAS DRIPPING WITH HYDRAULIC FLUID. MAINTENANCE INSPECTION FOUND THAT THE BRAKE QTY LIMITING VALVE CASING WAS FRACTURED/BROKEN.  VALVE WAS REPLACED.
